Volume 4, Number 2
Previous Issue Next Issue

Chao-Fen Liu & Ming-Sheng Du

J. Comp. Math., 4 (1986), pp. 97-110

Preview Full PDF 220 1692 Abstract

Lung-An Ying

J. Comp. Math., 4 (1986), pp. 111-120

Preview Full PDF 222 1828 Abstract

Ben-Yu Guo

J. Comp. Math., 4 (1986), pp. 121-130.

Preview Full PDF 227 1789 Abstract

Ming Wang & Hong-Qing Zhang

J. Comp. Math., 4 (1986), pp. 131-145

Preview Full PDF 230 1726 Abstract

Shi-Ming Zheng

J. Comp. Math., 4 (1986), pp. 146-153.

Preview Full PDF 224 1759 Abstract

Jia-Yao Gong

J. Comp. Math., 4 (1986), pp. 154-163.

Preview Full PDF 227 1819 Abstract

Hou-De Han & Qun Lin

J. Comp. Math., 4 (1986), pp. 164-172

Preview Full PDF 225 1807 Abstract

Yong Wang & You-Lan Zhu

J. Comp. Math., 4 (1986), pp. 173-176.

Preview Full PDF 228 1733 Abstract

Ming-Gen Cui, Ming Zhang & Zhong-Xing Deng

J. Comp. Math., 4 (1986), pp. 177-181

Preview Full PDF 219 1798 Abstract

Xie-Hua Sun

J. Comp. Math., 4 (1986), pp. 182-191

Preview Full PDF 234 1796 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard